# SDR COMA0560312

- Difficulty date: May 15, 2005
- Submitted: May 23, 2005
- Operation: Air carrier
- Aircraft: N467CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7637
- Aircraft time: 8,904 hours, 7,840 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 7536893
- Condition: Dirty
- Location: Lt & Rt
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT 5462 - STRONG OILY ODOR IN COCKPIT WHEN BLEED AIR SWITCHED FROM APU TO ENGINES.  REPLACED COALESOR SOCKS.
